Ueber das Malfatti'sche Problem


Mathematische Annalen (1873)

  • Volume: 6, page 597-602
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Affolter. "Ueber das Malfatti'sche Problem." Mathematische Annalen 6 (1873): 597-602. <http://eudml.org/doc/156630>.

author = {Affolter},
journal = {Mathematische Annalen},
keywords = {Malfatti`s problem},
pages = {597-602},
title = {Ueber das Malfatti'sche Problem},
url = {http://eudml.org/doc/156630},
volume = {6},
year = {1873},

AU - Affolter
TI - Ueber das Malfatti'sche Problem
JO - Mathematische Annalen
PY - 1873
VL - 6
SP - 597
EP - 602
KW - Malfatti`s problem
UR - http://eudml.org/doc/156630
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.